# SDR CA991210010

- Difficulty date: November 4, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 19,355 hours
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 278103262
- Condition: Chafed
- Location: Lt Nacelle
- Part time: 22,522 hours
- Component: Hydraulic, Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE LEFT ENGINE HYDRAULIC FLUID RETURN LINE WAS FOUND CHAFING ON ELECTRICAL WIRING INSIDE THE LEFT ENGINE NACELLE. THE LINE WAS REPLACED AND THE WIRING SECURED.
